Invariant manifolds and the concept of asymptotic phase

Bernd Aulbach; Dietrich Flockerzi; Hans-Wilhelm Knobloch

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 2, page 156-176
  • ISSN: 0528-2195

How to cite

top

Aulbach, Bernd, Flockerzi, Dietrich, and Knobloch, Hans-Wilhelm. "Invariant manifolds and the concept of asymptotic phase." Časopis pro pěstování matematiky 111.2 (1986): 156-176. <http://eudml.org/doc/21640>.

@article{Aulbach1986,
author = {Aulbach, Bernd, Flockerzi, Dietrich, Knobloch, Hans-Wilhelm},
journal = {Časopis pro pěstování matematiky},
keywords = {invariant submanifold; center manifold; invariant manifolds; stable manifold; attractor},
language = {eng},
number = {2},
pages = {156-176},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Invariant manifolds and the concept of asymptotic phase},
url = {http://eudml.org/doc/21640},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Aulbach, Bernd
AU - Flockerzi, Dietrich
AU - Knobloch, Hans-Wilhelm
TI - Invariant manifolds and the concept of asymptotic phase
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 2
SP - 156
EP - 176
LA - eng
KW - invariant submanifold; center manifold; invariant manifolds; stable manifold; attractor
UR - http://eudml.org/doc/21640
ER -

References

top
  1. B. Aulbach, A reduction principle for nonautonomous differential equations, Arch. Malh. 39 (1982), 217-232. (1982) Zbl0521.34049MR0682449
  2. E. A. Coddington, N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York 1955. (1955) Zbl0064.33002MR0069338
  3. J. K. Hale, Ordinary differential equations, Wiley-Interscience. New York 1969. (1969) Zbl0186.40901MR0419901
  4. P. Hartman, Ordinary differential equations, Wiley & Sons, New York 1964. (1964) Zbl0125.32102MR0171038
  5. A. Kelley, Stability of the center-stable manifold, Ј. Math. Аnal. Аppl. 18 (1967), 336-344. (1967) Zbl0166.08304MR0210998
  6. H. W. Knobloch, F. Kappel, Gewöhnliche Differentialgleichungen, Teubner, Stuttgart 1974. (1974) Zbl0283.34001MR0591708
  7. K. Palmer, Qualitative behavior of a system of ODE near an equilibrium point - А generalization of the Hartman-Grobman theorem, Preprint 372, Inst. f. Аngew. Mathem. Univ. Вonn 1980. (1980) 
  8. V. A. Pliss, Principleof reduction in the theory of the stability of motion, Izv. Аkad. Nauk SSSR, Mat. Ser. 28 (1964), 1297-1324 (in Russian). (1964) Zbl0134.30701MR0190449
  9. S. M. Graff, On the conservation of hyperbolic invariant tori for Hamiltonian systems, Јourn. Diff. Equations 15 (1974), 1-69. (1974) Zbl0257.34048MR0365626

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.